X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (482) 482
hyperelliptic curves (359) 359
mathematics, applied (219) 219
hyperelliptic curve (178) 178
curves (94) 94
computer science, theory & methods (89) 89
algebraic geometry (83) 83
cryptography (73) 73
mathematics - number theory (68) 68
number theory (64) 64
polynomials (62) 62
algorithms (61) 61
jacobians (60) 60
algebra (59) 59
mathematics - algebraic geometry (58) 58
computer science (56) 56
mathematics, general (52) 52
physics, mathematical (49) 49
jacobian (48) 48
engineering, electrical & electronic (47) 47
geometry (45) 45
fields (42) 42
hyperelliptic curve cryptography (41) 41
analysis (40) 40
elliptic curves (40) 40
elliptic-curves (40) 40
scalar multiplication (39) 39
abelian-varieties (38) 38
hyperelliptic (37) 37
mathematical analysis (34) 34
algorithm (31) 31
points (31) 31
moduli space (30) 30
computer science, information systems (29) 29
elliptic curve cryptography (29) 29
algebra and number theory (28) 28
discrete logarithm (28) 28
finite-fields (28) 28
genus 2 (28) 28
hyperelliptic functions (28) 28
computation (27) 27
hyperelliptic curve cryptosystems (27) 27
riemann surfaces (25) 25
elliptic curve (24) 24
hyperelliptic curve cryptosystem (24) 24
physics, multidisciplinary (22) 22
varieties (22) 22
applications of mathematics (21) 21
computer science, hardware & architecture (21) 21
genus (21) 21
arithmetic (20) 20
combinatorics (20) 20
discrete logarithm problem (20) 20
finite fields (20) 20
integers (20) 20
physics (20) 20
曲線 (20) 20
cryptosystems (19) 19
data encryption (19) 19
number (19) 19
11g20 (18) 18
14h45 (18) 18
coding and information theory (18) 18
mathematical functions (18) 18
public key cryptography (18) 18
tate pairing (18) 18
discrete mathematics in computer science (17) 17
efficient implementation (17) 17
elliptic functions (17) 17
hyperelliptic integrals (17) 17
hyperelliptic surfaces (17) 17
mathematical theorems (17) 17
moduli (17) 17
surfaces (17) 17
abelian varieties (16) 16
automorphisms (16) 16
complex multiplication (16) 16
equations (16) 16
nonlinear sciences (16) 16
nonlinear sciences - exactly solvable and integrable systems (16) 16
divisor (15) 15
divisor class group (15) 15
exactly solvable and integrable systems (15) 15
integrals, hyperelliptic (15) 15
mathematical physics (15) 15
rational points (15) 15
data structures, cryptology and information theory (14) 14
hyperelliptic jacobians (14) 14
mathematical and computational physics (14) 14
theorem (14) 14
14h40 (13) 13
construction (13) 13
cryptography and security (13) 13
curves, elliptic (13) 13
discriminant (13) 13
hyperelliptic theta-functions (13) 13
representations (13) 13
symbolic and algebraic manipulation (13) 13
encryption (12) 12
engineering (12) 12
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (942) 942
Japanese (45) 45
French (13) 13
German (8) 8
Korean (3) 3
Chinese (2) 2
Spanish (2) 2
Czech (1) 1
Lithuanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2005, CRC Press series on discrete mathematics and its applications, ISBN 9781584885184, xxxiv, 808
Book
Rendiconti dell'Istituto di Matematica dell'Universita di Trieste, ISSN 0049-4704, 2018, Volume 50, pp. 125 - 131
Journal Article
Advances in Mathematics, ISSN 0001-8708, 10/2017, Volume 318, pp. 515 - 533
In this paper we compute the cohomology of the Fano varieties of k-planes in the smooth complete intersection of two quadrics in P2g+1, using Springer theory... 
Hyperelliptic curve | Hessenberg variety | Fano variety | Symmetric space | Springer correspondence | HYPERELLIPTIC CURVES | MATHEMATICS | Hyperelliptid curve | BUNDLES
Journal Article
Lecture notes in computer science, ISSN 0302-9743, 2016, Volume 9813, pp. 301 - 320
Journal Article
Advances in Cryptology - ASIACRYPT 2014 (20th International Conference on the Theory and Application of Cryptology and Information Security, December 7-11, 2014, Kaohsiung, Taiwan. Proceedings, Part I), ISSN 0302-9743, 2014, Volume 8873, pp. 317 - 337
This paper sets new speed records for high-security constant-time variable-base-point Diffie-Hellman software: 305395 Cortex-A8-slow cycles; 273349... 
Diffe-Hellman | Hyperelliptic curves | Performance | Kummer surfaces | Vectorization
Conference Proceeding
by Jeon, D
PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, ISSN 0386-2194, 07/2019, Volume 95, Issue 7, pp. 65 - 69
In this paper, we find all Weierstrass points on the hyperelliptic modular curves X-0(N) whose hyperelliptic involutions are non-exceptional, i.e., induced by... 
MATHEMATICS | modular curve | Weierstrass points | CUSPS | hyperelliptic curve
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 04/2019, Volume 69, Issue 2, pp. 357 - 370
Given a field of characteristic different from 2 and an integer ≥ 3, let be the Jacobian of the “generic” hyperelliptic curve given by , where the ’s are... 
abelian field extension | 11G5 | Galois representation | 11G10 | hyperelliptic curve | MATHEMATICS
Journal Article
Lecture notes in computer science, ISSN 0302-9743, 2017, Volume 10625, pp. 273 - 302
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 07/2019, Volume 88, Issue 318, pp. 1913 - 1927
We give an algorithm to compute the conductor for curves of genus 2. It is based on the analysis of 3-torsion of the Jacobian for genus 2 curves over 2-adic... 
Hyperelliptic curves | Local fields | 3-torsion | Conductor | FIELDS | MATHEMATICS, APPLIED | hyperelliptic curves | local fields | JACOBIANS
Journal Article
Journal of Integer Sequences, 06/2016, Volume 19, Issue 6
Journal Article
Journal of number theory, ISSN 0022-314X, 2019, Volume 194, pp. 278 - 283
Let C/k‾ be a smooth plane curve defined over k‾, a fixed algebraic closure of a perfect field k. We call a subfield k′⊆k‾ a plane model-field of definition... 
Smooth plane curves | Field of moduli | Field of definition | HYPERELLIPTIC CURVES | MATHEMATICS | ELLIPTIC-CURVES
Journal Article
Analysis and Mathematical Physics, ISSN 1664-2368, 9/2017, Volume 7, Issue 3, pp. 233 - 243
In this paper we give a few discrete versions of Robert Accola’s results on Riemann surfaces with automorphism groups admitting partitions. As a consequence,... 
Hyperelliptic graph | 05C10 | Mathematical Methods in Physics | Graph | Analysis | Hyperelliptic involution | 57M12 | Mathematics | Automorphism group | Harmonic map | Riemann surface | MATHEMATICS | MATHEMATICS, APPLIED | GRAPHS
Journal Article
Journal of number theory, ISSN 0022-314X, 2019, Volume 203, pp. 276 - 293
We study hyperelliptic curves arising from Chebyshev polynomials. The aim of this paper is to characterize the pairs (q,d) such that the hyperelliptic curve C... 
Finite field | Hyperelliptic curves | Maximal curves | Dickson polynomials | Chebyshev polynomials | To be checked by Faculty | MATHEMATICS | SUBFIELDS | Computer science
Journal Article
1902, Sammlung Schubert, 31
eBook
International Journal of Number Theory, ISSN 1793-0421, 08/2019, Volume 15, Issue 7, pp. 1519 - 1530
We study the averages of products of traces of high powers of the Frobenius class of real hyperelliptic curves of genus g over a fixed finite field q in both... 
Zeta functions of curves | MATHEMATICS | curves | n-level density | hyperelliptic | zeros of L-functions
Journal Article
Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), ISSN 0302-9743, 2014, Volume 8873, pp. 338 - 357
Journal Article
The Quarterly Journal of Mathematics, ISSN 0033-5606, 06/2018, Volume 69, Issue 2, pp. 747 - 768
Abstract We study hyperelliptic curves C with an action of an affine group of automorphisms G. We establish a closed form expression for the quotient curve C/G... 
MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.